MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE REPOSITIONABLE CLIP; LIGATION CLIP, METALLIC

AOMORI OLYMPUS CO., LTD. SINGLE USE REPOSITIONABLE CLIP; LIGATION CLIP, METALLIC
Model Number HX-202UR
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported to olympus that while using a single use repositionable clip during a colonoscopy with polypectomy, the clip would seal and fire but would not stay closed once deployed after the surgeon pulled it from the mucosa.The clip did fall into the patient, and was retrieved.A different device and four clips were used to complete the procedure.The procedure was delayed while the circulating nurse retrieved another device.There was no patient injury.Three clips in total were returned but it was unknown if all three were used in the procedure.Additional information was requested multiple times without response.Patient identifier (b)(6) is for clip with lot number 27k 20.Patient identifier (b)(6) is for clip with lot number 27k 15.Patient identifier (b)(6) is for clip with lot number 275 15.

Brand Name
SINGLE USE REPOSITIONABLE CLIP
Common Device Name
LIGATION CLIP, METALLIC
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
MDR Report Key16525255
Report Number2429304-2023-00041
Device Sequence Number5246113
Product Code PKL
UDI-Device Identifier04953170345203
UDI-Public04953170345203
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2023
Report Date (Section F) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-202UR
Device Lot Number27K 20
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2023
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/10/2023
Event Location Hospital
Date Report to Manufacturer02/10/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SINGLE USE REPOSITIONABLE CLIP - LOT 27K 15.; SINGLE USE REPOSITIONABLE CLIP - LOT 27K 15.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown